# SDR SIMA201136302

- Difficulty date: December 24, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N820
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 23,718 hours, 20,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND NR 3 FLOOR EMERGENCY RT PROX STRIP INOP.  REMOVED AND REPLACED NR 3 FLOOR PROX EMERGENCY STRIP.
